# SDR USAA020439

- Difficulty date: November 3, 2002
- Submitted: November 27, 2002
- Operation: Air carrier
- Aircraft: N558AU
- Make and model: Boeing 737301
- Aircraft serial: 23512
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Fuselage
- Part time: 49,067 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PIT - FOUND SKIN CRACKED 1.5 INCH, LOWER AFT RADIUS OF FORWARD SERVICE DOOR SKIN CUT OUT FS 32.  REPAIRED IAW WITH SRM 53-10-01 AND PER EA 74911 AND 75007.  (M)
